Translator Disclaimer
December, 2020 Periodic Solutions to Differential Variational Inequalities of Parabolic-elliptic Type
Thi Van Anh Nguyen
Taiwanese J. Math. 24(6): 1497-1527 (December, 2020). DOI: 10.11650/tjm/200301

Abstract

In this work, we consider a model formulated by a dynamical system and an elliptic variational inequality. We prove the solvability of initial value and periodic problems. Finally, two illustrative examples are given to show the applicability of our theoretical results.

Citation

Download Citation

Thi Van Anh Nguyen. "Periodic Solutions to Differential Variational Inequalities of Parabolic-elliptic Type." Taiwanese J. Math. 24 (6) 1497 - 1527, December, 2020. https://doi.org/10.11650/tjm/200301

Information

Received: 16 October 2019; Revised: 29 January 2020; Accepted: 5 March 2020; Published: December, 2020
First available in Project Euclid: 19 November 2020

MathSciNet: MR4176884
Digital Object Identifier: 10.11650/tjm/200301

Subjects:
Primary: 34A60, 34C25, 35R45, 47H08, 47H10

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.24 • No. 6 • December, 2020
Back to Top